# SDR ASAA0290001

- Difficulty date: February 1, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737*
- Aircraft serial: 30013
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Cabin Sidewall
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - DURING PUSHBACK FROM GATE, LEFT SIDE FORE AND AFT EXTERNAL OVERWING EMERGENCY LIGHTS (WITHIN THE SINGLE LIGHT ASSEMBLY) ILLUMINATED, WITH A CORRESPONDING INDICATION ON COCKPIT ANNUNCIATOR PANEL.  REPLACED ASSOCIATED POWER SUPPLY CIRCUIT BREAKER.  LIGHTS THEN FUNCTIONED PROPERLY.  (M)
